# SDR SIMA200935202

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 14,118 hours, 12,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE HEAVY CHECK FOUND THE CARGO DOOR SILL TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW EMBRAER SRM 51-40-02.  THE CORROSION IS NOT A LEVEL 2, BUT WAS DENOTED AS A MAJOR REPAIR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
